# SDR EISA20000167

- Difficulty date: September 14, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517347
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 SPOILER BOARD LOWER SKIN SURFACE IS DELAMINATED.  REMOVED, FABRICATED REPAIR DOUBLERS, SEALED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLERS IAW B727-200 SRM 51-10-2, 51-20-4, 51-40-6, 51-40-5 AND 57-50-2 B727-200 MM 27-61-1.
